# SDR SIMA2012058007

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 21,543 hours, 18,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 105251
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE ROW 12 EMERGENCY EXIT SIGNS INOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 EPSU BATTERY IAW EMB 145 AMM 33-50-04-000-802-AS AND 33-50-04-400-802-A.  NO FIX.  REMOVED AND REPLACED NR 3 EPSU BATTERY POWER SUPPLY IAW EMB 145 AMM 33-50-04-000-801-A AND 33-50-04-400-801-A OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17 DID NOT REMOVE SEAT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
